7 doctors weighed in:

Can you get seizures and throw up if you take sleeping pills and drink alcohol at the same time?

7 doctors weighed in
Dr. Paul Cohen
Family Medicine
5 doctors agree

In brief: That...and worse!!!

You should never drink alcohol and take any form of sleeping "pill" as the combination is potentially lethal! please stop this practice immediately; if you continue to have 'vomiting' seek your doctor out as this could be from the excessive alcohol use; of a gastroenterologic complication from it.

In brief: That...and worse!!!

You should never drink alcohol and take any form of sleeping "pill" as the combination is potentially lethal! please stop this practice immediately; if you continue to have 'vomiting' seek your doctor out as this could be from the excessive alcohol use; of a gastroenterologic complication from it.
Dr. Paul Cohen
Dr. Paul Cohen
Thank
Dr. Vikas Duvvuri
Psychiatry

In brief: See below

Sleeping pills of the benzodiazepine class reduce the tendency for seizures.
Alcohol has a similar effect. However, during withdrawal from alcohol or frequent sleepng pill use the risk of seizures goes up as the brain has gotten used to their activity.

In brief: See below

Sleeping pills of the benzodiazepine class reduce the tendency for seizures.
Alcohol has a similar effect. However, during withdrawal from alcohol or frequent sleepng pill use the risk of seizures goes up as the brain has gotten used to their activity.
Dr. Vikas Duvvuri
Dr. Vikas Duvvuri
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors